# SDR DALA2024101410085

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CRACK ACCESS PANEL 423DL ON RH PYLON. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 423DL RH PYLON AS PER ER/A # 540187-14MA. (0607492)
